# SDR DL76L970905

- Difficulty date: May 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON STRUT SKIN IS CRACKED AT THE FORWARD ACCESS HOLE ON THE O/B SIDE.  THE CRACK IS .875 INCH LONG OUT OF THE UPPER AFT CORNER.  THE SKIN IS AN 0.080 PLUS 0.080 CLAD 2024-T3 BONDED ASSEMBLY.  DFW MX IS ACCOMPLISHING A REPAIR PER B767-300 SRM 54-53-01, BUT DO NOT HAVE THE EQUIPMENT NECESSARY TO COLD-WORK THE STOP DRILL HOLE.  THIS ER/A AUTHORIZES DEFERRAL OF THE COLD-WORKING.  RESTRICTIONS, HFEC INSPECT AND COLD WORK WITHIN 550 FLIGHT CYCLES; PERM REPAIR AT NEXT MID-VISIT; HFEC INSPECT HOLE EVERY 550 FLIGHT CYCLES.
